Flat Modules and Torsion Theories.

William Schelter; Paul Roberts

Mathematische Zeitschrift (1972)

  • Volume: 129, page 331-334
  • ISSN: 0025-5874; 1432-1823

How to cite


Schelter, William, and Roberts, Paul. "Flat Modules and Torsion Theories.." Mathematische Zeitschrift 129 (1972): 331-334. <http://eudml.org/doc/171840>.

author = {Schelter, William, Roberts, Paul},
journal = {Mathematische Zeitschrift},
pages = {331-334},
title = {Flat Modules and Torsion Theories.},
url = {http://eudml.org/doc/171840},
volume = {129},
year = {1972},

AU - Schelter, William
AU - Roberts, Paul
TI - Flat Modules and Torsion Theories.
JO - Mathematische Zeitschrift
PY - 1972
VL - 129
SP - 331
EP - 334
UR - http://eudml.org/doc/171840
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.